# SDR PNSA040109

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: PNSA
- Make and model: Saab SF340A
- Aircraft serial: 109
- Aircraft time: 37,602 hours, 39,622 cycles
- Engine: Ge CT75A
- Engine time: 31,308 hours, 32,622 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE THE FLIGHT CREW RECEIVED A LEFT ENGINE LOW OIL PRESSURE WARNING LIGHT, MONITORED GAUGES, FOUND NO FAULT CANCELLED WARNING, 5-8 SECONDS LATER WARNING LIGHT ILLUMINATED AGAIN.  CREW TAPPED ON OIL PRESSURE GAUGE AND OIL PRESSURE FELL TO UNDER 30 PSI.  FLIGHT CREW PERFORMED EMERGENCY CHECKLIST, SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT MADE A UNEVENTFUL LANDING AT THE DESTINATION AIRPORT.  MAINTENANCE FOUND OIL HAD LEAKED INSIDE THE ENGINE COMPARTMENT AND DRAINED OUT BOARD THE NACELLE.  ALSO FOUND THAT THE ENGINE WAS ALMOST 5 QUARTS LOW ON OIL.  AN EXACT CAUSE OF THE OIL LEAK IS UNKNOWN AT THIS TIME, AND THE AIRCRAFT IS AWAITING A SPARE ENGINE TO ARRIVE AT LOCATION AND WILL BE CHANGED.
